MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Catalog Number 07027028190
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys ca 19-9 assay result for a patient sample tested on a cobas e 801 analytical unit.The initial result was <10000 u/ml.The repeat results were <10000 and 46.3 u/ml with dilution.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The field service engineer (fse) replaced the gear pump head and the measuring cells since the lifetime threshold was reached, and one measuring cell had more than 100000 tests.The investigation is ongoing.
 
Additional Manufacturer Narrative
Data analysis revealed that the calibration and qc were within the acceptable range.Therefore, a general reagent problem could be excluded as the qc within the range on the date of event.It was reported that a field service engineer was dispatched and changed the gear pump head and the measuring cells since the lifetime threshold was reached, and one measuring cell had more than 100000 tests.No further issues were reported.As no further information was provided, the root cause could not be determined.
 
Additional Manufacturer Narrative
H6 coding (medical device problem code) has been updated.

Brand Name
ELECSYS CA 19-9
Common Device Name
CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23594546
Report Number1823260-2025-04706
Device Sequence Number13171947
Product Code NIG
UDI-Device Identifier04015630939640
UDI-Public04015630939640
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027028190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/23/2025
02/13/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/12/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown